Top answers from doctors based on your search:
Stopping proton suddenly
A 20-year-old female asked:
20 years experience Internal Medicine
PPI side effect: Hi, Palpitation is not one of the listed side effect for PPIs, but acid reflux could cause palpitation.
If you have palpitation you might want to che ... Read More
11 years experience Internal Medicine
No: this is not a side effect from a proton pump inhibitor. see your doctor for an EKG or a 24 hour cardiac event monitor to see if you are having an arr ... Read More
A 18-year-old male asked:
27 years experience General Practice
Yes and No: Remember the goal in medicine and in health is to not just 'treat' GERD forever, but to find the cause of it and to eliminate the cause so t ... Read More
A 44-year-old female asked:
12 years experience Gastroenterology
H. Pylori: In general u are not asked to stop ppi for h. Pylori biopsy. Ppi can suppress h pylori in the antrum of the stomach but it may migrate to the body. Bi ... Read More
A 35-year-old male asked:
19 years experience Interventional Radiology
Possible: Ppi's do slow "gut motility" (how fast things move through your digestive tract. You may need to try a different one, as everyone can act a little di ... Read More
A 46-year-old member asked:
34 years experience Child Psychiatry
Lovan?: Can you explain, what is lovan?
A 32-year-old member asked:
45 years experience Internal Medicine
Kidney dialysis: Harmful effects of not having dialysis include accumulation of harmful products such as urea and creatinine (uremia). This may eventuate into death.
A 45-year-old member asked:
24 years experience Psychiatry
A toughie: That is a really tricky answer. Adults do have free will - even it they use poor judgment. It can be hard to persuade an adult not to drink. However ... Read More
A 35-year-old female asked:
25 years experience Family Medicine
Yes and No: Sorgens syndrome is part of symptoms seen in auto immune disease. Treating the autoimmune disease as well as some symptomatic treatment for your dry e ... Read More
A 50-year-old member asked:
18 years experience Psychiatry
Similar techniques: Many addictions respond to similar therapy, a combination of psychosocial and medical treatment. A strong support system at its core based on the 12 s ... Read More
A 70-year-old male asked:
51 years experience Rheumatology
No: Stopping a diuretic will not make gout worse. In fact, it may lower the serum uric acid level therby reducing the risk of future attacks.
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!